# SDR ASOA2012121102633

- Difficulty date: November 16, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,696 hours, 16,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE UNDER HYD ACCESS PANEL 121AL AT FS 202.00 BULKHEAD PARKING BRAKE CABLE PASS THROUGH HOLE IS CRACKED.  REPAIRED IAW REO 601R-53-11-563, REV B AND REO 601R-53-11-2417, REV B.  SDR CLOSED.
